# SDR SWAA2024040561012

- Difficulty date: March 8, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- SHEAR WEB BS986-986+12 LBL36 WL208<[01] 'REFER TO FAULT TTG8Q00S0WCE FOR REPAIR RESOLUTION' AND ' EA-GENERAL' REPAIR REFERENCE IS SELECTED.;[02] VERIFIED CORRECTIVE ACTION #1
